# SDR DALA2018081305059

- Difficulty date: August 8, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 45,228 hours, 31,696 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FOUND AT THE LT UPPER WING SKIN,  STRINGER 5 LWS 343 TO 348.5. THE CORROSION WAS BEYOND THE LIMITS IAW SRM 57-10-01, ALLOWABLE DAMAGE 1.
